# SDR SWIA202163355

- Difficulty date: September 26, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED HARDWAR ON OUTBOARD HINGE NO. 3 ON LH ELEVATOR REQURES REPLACEMENT    (C CHECK RO 12/28/2021)   INSTALLED NEW SERVICABLE HARDWARE ON OB HINGE NO. 3 ON LH ELEVATOR. REFERENCE JOB: 9765580 OP: 567.
